# SDR GTIA010216

- Difficulty date: March 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MLG WHEEL WELL LEFT STATION 785-Z25 BETWEEN AFT BULKHEAD AND WIRING ROOT FRAME HAS A CRACK.  REMOVED FRAME IAW BOEING DC-9 SRM 51-10-2.  FABRICATED FRAME IAW BOEING DC-9 SRM 51-10-02.  (M)
